Acta Physica Sinica
Citation Search Quick Search

ISSN 1000-3290
CN 11-1958/O4
Semimonthly
About
   » About APS
   » Editorial Board
   » SCI IF
   » Staff
   » Contact
Browse APS
   » Accepts
   » In Press
   » Current Issue
   » Past Issues
   » View by Fields
   » Top Downloaded
   » Sci Top Cited
Authors
   » Submit an Article
   » Manuscript Tracking
   » Call for Papers
   » Scope
   » Instruction for Authors
   » Copyright Agreement
   » Templates
   » Author FAQs
   » PACS
Referees
   » Review Policy
   » Referee Login
   » Referee FAQs
   » Editor in Chief Login
   » Office Login
Links
   »
Other articles related with "0230":
8311 Wen Zhao-Hui, Mo Jia-Qi
  Solitary wave series solution for generalized (3+1)-dimensional nonlinear Burgers system
    Acta Physica Sinica   2010 Vol.59 (12): 8311-8315 [Abstract] (3475) [HTML 0 KB] [PDF 709 KB] (1679)
7540 Zhou Zhen-Chun, Ma Song-Hua, Fang Jian-Ping, Ren Qing-Bao
  Multi-soliton solutions and fractal structures in a (2+1)-dimensional soliton system
    Acta Physica Sinica   2010 Vol.59 (11): 7540-7545 [Abstract] (3343) [HTML 0 KB] [PDF 1558 KB] (957)
6707 Mo Jia-Qi, Lin Yi-Hua, Lin Wan-Tao
  Approximate solution of sea-air oscillator for El Ni?o-southern oscillation model
    Acta Physica Sinica   2010 Vol.59 (10): 6707-6711 [Abstract] (3024) [HTML 0 KB] [PDF 458 KB] (1486)
6712 Taogetusang
  New infinite sequence exact solutions to the general lattice
    Acta Physica Sinica   2010 Vol.59 (10): 6712-6718 [Abstract] (2780) [HTML 0 KB] [PDF 485 KB] (961)
6719 Wu Hong-Yu, Ma Song-Hua, Fang Jian-Ping
  Propagating solitons and chaotic behaviour of (2+1)-dimensional Korteweg-de Vries system
    Acta Physica Sinica   2010 Vol.59 (10): 6719-6724 [Abstract] (2580) [HTML 0 KB] [PDF 893 KB] (812)
5190 Mo Jia-Qi, Yao Jing-Sun
  Approximate solution of 2-soliton for generalized disturbed mKdV coupled system
    Acta Physica Sinica   2010 Vol.59 (8): 5190-5193 [Abstract] (3583) [HTML 0 KB] [PDF 379 KB] (1135)
5194 Taogetusang, Sirendaoerji
  New exact solutions to (n+1)-dimensional double sine-Gordon equation
    Acta Physica Sinica   2010 Vol.59 (8): 5194-5201 [Abstract] (4079) [HTML 0 KB] [PDF 569 KB] (1442)
4403 Mo Jia-Qi, Liu Shu-De, Tang Rong-Rong
  Shock position for a class of Robin problems of singularly perturbed nonlinear equation
    Acta Physica Sinica   2010 Vol.59 (7): 4403-4408 [Abstract] (2703) [HTML 0 KB] [PDF 475 KB] (930)
4409 Chen Huai-Jun, Mo Jia-Qi
  Singularly perturbed nonlinear reaction diffusion problem with two parameters
    Acta Physica Sinica   2010 Vol.59 (7): 4409-4412 [Abstract] (2642) [HTML 0 KB] [PDF 389 KB] (712)
4413 Taogetusang, Sirendaoerji
  New exact infinite sequence solutions to generalized Boussinesq equation
    Acta Physica Sinica   2010 Vol.59 (7): 4413-4419 [Abstract] (3062) [HTML 0 KB] [PDF 514 KB] (1024)
4420 Ma Song-Hua, Fang Jian-Ping, Ren Qing-Bao
  Instantaneous embed soliton and instantaneous taper-like soliton for the (3+1)-dimensional Burgers system
    Acta Physica Sinica   2010 Vol.59 (7): 4420-4425 [Abstract] (2578) [HTML 0 KB] [PDF 607 KB] (915)
2919 Mo Jia-Qi, Chen Xian-Feng
  Approximate analytic solution of solitary wave for a class of nonlinear disturbed Nizhnik-Novikov-Veselov system
    Acta Physica Sinica   2010 Vol.59 (5): 2919-2923 [Abstract] (2886) [HTML 0 KB] [PDF 348 KB] (746)
2924 Wang Jing
  A new generalized Riccati equation rational expansion method and its application
    Acta Physica Sinica   2010 Vol.59 (5): 2924-2931 [Abstract] (2931) [HTML 0 KB] [PDF 432 KB] (786)
2173 Zhou Xian-Chun, Lin Wan-Tao, Lin Yi-Hua, Mo Jia-Qi
  Approximation solution of a class of disturbed sea-air coupled oscillator mechanism
    Acta Physica Sinica   2010 Vol.59 (4): 2173-2177 [Abstract] (4253) [HTML 0 KB] [PDF 806 KB] (1835)
1403 Mo Jia-Qi, Chen Xian-Feng
  Approximate solution of solitary wave for a class of generalized nonlinear disturbed dispersive equation
    Acta Physica Sinica   2010 Vol.59 (3): 1403-1408 [Abstract] (3795) [HTML 0 KB] [PDF 682 KB] (1390)
1409 Li Bang-Qing, Ma Yu-Lan, Xu Mei-Ping
  (G'/G)-expansion method and novel fractal structures for high-dimensional nonlinear physical equation
    Acta Physica Sinica   2010 Vol.59 (3): 1409-1415 [Abstract] (3996) [HTML 0 KB] [PDF 1803 KB] (1519)
719 Lou Zhi-Mei
  The extended Prelle-Singer method for the conserved quantities of second-ordinary nonlinear coupled dynamics systems and their symmetries
    Acta Physica Sinica   2010 Vol.59 (2): 719-723 [Abstract] (3220) [HTML 0 KB] [PDF 383 KB] (784)
8123 Shi Lan-Fang, Mo Jia-Qi
  Soliton-like homotopic approximate analytic solution for a class of disturbed nonlinear evolution equation
    Acta Physica Sinica   2009 Vol.58 (12): 8123-8126 [Abstract] (3848) [HTML 0 KB] [PDF 144 KB] (1213)
7397 Mo Jia-Qi, Zhang Wei-Jiang, Chen Xian-Feng
  Variational iteration method for solving a class of strongly nonlinear evolution equations
    Acta Physica Sinica   2009 Vol.58 (11): 7397-7401 [Abstract] (3774) [HTML 0 KB] [PDF 286 KB] (1442)
7402 Ma Yu-Lan, Li Bang-Qing, Sun Jian-Zhi
  New application of (G′/G)-expansion method to high-dimensional nonlinear physical equations
    Acta Physica Sinica   2009 Vol.58 (11): 7402-7409 [Abstract] (3430) [HTML 0 KB] [PDF 566 KB] (2182)
7410 Wu Dong-Lan, Wan Hui-Jun, Xie An-Dong, Cheng Xin-Lu, Yang Xiang-Dong
  Study of the partition functions of SiO2 molecules
    Acta Physica Sinica   2009 Vol.58 (11): 7410-7413 [Abstract] (3460) [HTML 0 KB] [PDF 129 KB] (1120)
6692 Mo Jia-Qi, Lin Yi-Hua, Lin Wan-Tao
  Approximate solution to a nonlinear oscillation of global climate model
    Acta Physica Sinica   2009 Vol.58 (10): 6692-6695 [Abstract] (3131) [HTML 0 KB] [PDF 152 KB] (1127)
5887 Taogetusang, Sirendaoerji
  The new exact solutions of Volterra difference-differential equation and KdV difference-differential equation
    Acta Physica Sinica   2009 Vol.58 (9): 5887-5893 [Abstract] (4143) [HTML 0 KB] [PDF 241 KB] (1410)
5894 Taogetusang, Sirendaoerji
  Constructing new exact solutions to nonlinear difference-differential equations by Riccati equation
    Acta Physica Sinica   2009 Vol.58 (9): 5894-5902 [Abstract] (3565) [HTML 0 KB] [PDF 289 KB] (1131)
4373 Li Bang-Qing, Ma Yu-Lan
  (G′/G)-expansion method and new exact solutions for (2+1)-dimensional asymmetrical Nizhnik-Novikov-Veselov system
    Acta Physica Sinica   2009 Vol.58 (7): 4373-4378 [Abstract] (3479) [HTML 0 KB] [PDF 184 KB] (1534)
2873 Chen Guang
  Finite precision function theory and photon solution of Einstein-Maxwell equations
    Acta Physica Sinica   2009 Vol.58 (5): 2873-2877 [Abstract] (3242) [HTML 0 KB] [PDF 152 KB] (1184)
2121 Taogetusang, Sirendaoerji
  A method for constructing exact solutions of nonlinear evolution equation with variable coefficients
    Acta Physica Sinica   2009 Vol.58 (4): 2121-2126 [Abstract] (4379) [HTML 0 KB] [PDF 195 KB] (1670)
695 Mo Jia-Qi
  Approximate analytic solution to a class of generalized Canard systems
    Acta Physica Sinica   2009 Vol.58 (2): 695-698 [Abstract] (3776) [HTML 0 KB] [PDF 144 KB] (1235)
6689 Mo Jia-Qi, Lin Wan-Tao
  Variational iteration method for solving the equatorial sea-air oscillator model for global climate
    Acta Physica Sinica   2008 Vol.57 (11): 6689-6693 [Abstract] (3100) [HTML 0 KB] [PDF 211 KB] (1491)
6694 Mo Jia-Qi, Lin Wan-Tao
  Homotopic mapping method for solving a class of Lorenz system
    Acta Physica Sinica   2008 Vol.57 (11): 6694-6698 [Abstract] (3172) [HTML 0 KB] [PDF 193 KB] (968)
First page | Prev page | Next page | Last pagePage 1 of 4, 109 records
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn